# SDR AALA202401300701

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: FE240004
- Part serial: 1873
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 63,309 hours, 38,001 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DO NOT PASS OPERATIONAL TEST DAMPING FUNCTION DOOR DAMPER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED DOOR DAMPER ON PASSENGER CREW DOOR AT AFT GALLEY AREA.
